# SDR QXEA2010122000901

- Difficulty date: December 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 30-301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, EXTERNAL FUSELAGE RT SIDE HAS EVIDENCE OF A LIGHTNING STRIKE.  MELT MARKS ON THE SKIN TO RIVETS FROM STR 9R STA 30.000 TO 301.000.  BLENDED BURN MARKS IAW SRM 51-14-00-02-03.  FOUND TO BE WITHIN LIMITS.  TREATED AND PRIMED REPAIRED AREAS.  NDT CONFIRMED TO CRACKS FOUND.
